1 349

Cited 0 times in

Tumor Necrosis Factor-alpha (TNF-α) 길항제를 사용한 후 악화된 건선모양 발진 1예

Other Titles
 A Case of Psoriasiform Eruption Triggered by Tumor Necrosis Factor-alpha Antagonist Therapy 
Authors
 최윤진  ;  김대석  ;  박진모  ;  오상호  ;  박윤기  ;  이주희 
Citation
 Korean Journal of Dermatology (대한피부과학회지), Vol.46(5) : 721-723, 2008 
Journal Title
 Korean Journal of Dermatology (대한피부과학회지) 
ISSN
 4944-4739 
Issue Date
2008
Abstract
Tumor necrosis factor-alpha antagonists include monoclonal antibodies, infliximab, adalimumab, etanercept and golimumab. Clinical trials of these agents have shown that they are remarkably effective for psoriasis, but cutaneous adverse reactions of these agents including paradoxical aggravation of psoriasiform eruption have been also reported. We present a case of psoriasiform eruption triggered by golimumab therapy in a patient with rheumatoid arthritis. A 53-year-old woman presented with a skin lesion on the sole. She had been treated by golimumab every 4 weeks for rheumatoid arthritis from September 2006. 16 weeks after the treatment, she developed a erythematous and scaly patch on the sole. She had a history of palmoplantar pustulosis, but the skin lesions had not appeared for a long time, recurring when she started golimumab treatment. The skin lesion improved with topical steroid treatment, but as golimumab was re-administrated, the skin lesion exacerbated.
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Park, Yoon Kee(박윤기)
Oh, Sang Ho(오상호) ORCID logo https://orcid.org/0000-0002-4477-1400
Lee, Ju Hee(이주희) ORCID logo https://orcid.org/0000-0002-1739-5956
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/106360
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse